Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 18, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at Feb 20, 2012, 5:28 PM CST for Coal County, Hughes County, Pontotoc County, Oklahoma. It was in force for 37 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Feb 20, 2012, 5:28 PM CST (23:28 UTC)
- Expired
- Feb 20, 2012, 6:05 PM CST
- In force
- 37 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
Counties Coal County, OK, Hughes County, OK, Pontotoc County, OK
The radar
The Norman radar (KTLX), 96 km from the middle of the area, began a volume at 23:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 20, 5:30 PM CST | TSTM WND DMG | 5 E Ada, OK | TRAILER HOME FLIPPED OVER |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Feb 20, 2:50 PM CST | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 11.5 hours before the alert went out and 101 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 713 m above ground
- 0-6 km bulk shear
- 60 kt
- 0-1 km storm-relative helicity
- 333 m²/s²
- 0-3 km storm-relative helicity
- 436 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
322
WUUS54 KOUN 202328
SVROUN
OKC029-063-123-210030-
/O.NEW.KOUN.SV.W.0018.120220T2328Z-120221T0030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
528 PM CST MON FEB 20 2012
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN PONTOTOC COUNTY IN EAST CENTRAL OKLAHOMA...
NORTHEASTERN COAL COUNTY IN SOUTHEAST OKLAHOMA...
SOUTHERN HUGHES COUNTY IN SOUTHEAST OKLAHOMA...
* UNTIL 630 PM CST
* AT 528 PM CST...NATIONAL WEATHER SERVICE RADAR INDICATED A SEVERE
THUNDERSTORM NEAR ADA...MOVING EAST AT 50 MPH.
HAZARDS IN THE WARNING INCLUDE...
HAIL UP TO THE SIZE OF GOLF BALLS...
DESTRUCTIVE WIND GUSTS TO 75 MPH...
* LOCATIONS IN THE WARNING INCLUDE ADA...ALLEN...ATWOOD...CALVIN...
FRANCIS...GERTY AND STUART.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH NO ADVANCE WARNING.
MOVE IMMEDIATELY TO A STORM SHELTER... BASEMENT OR STURDY BUILDING IF
A TORNADO IS SIGHTED.
&&
LAT...LON 3505 9608 3474 9609 3469 9670 3484 9668
3489 9655 3487 9652 3492 9649 3508 9606
TIME...MOT...LOC 2328Z 256DEG 44KT 3478 9661
$$3 follow-up statements
040
WWUS54 KOUN 202339
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
539 PM CST MON FEB 20 2012
OKC029-063-123-210030-
/O.CON.KOUN.SV.W.0018.000000T0000Z-120221T0030Z/
COAL OK-HUGHES OK-PONTOTOC OK-
539 PM CST MON FEB 20 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CST
FOR NORTHEASTERN PONTOTOC...SOUTHERN HUGHES AND NORTHEASTERN COAL
COUNTIES...
AT 539 PM CST...NATIONAL WEATHER SERVICE RADAR DETECTED A SEVERE
THUNDERSTORM 6 MILES SOUTHWEST OF ALLEN...MOVING EAST AT 50 MPH.
HAZARDS IN THE WARNING INCLUDE...
HAIL UP TO THE SIZE OF HALF DOLLARS...
WIND GUSTS TO 70 MPH...
* LOCATIONS IN THE WARNING INCLUDE ALLEN...ATWOOD...CALVIN...GERTY
AND STUART.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH NO ADVANCE WARNING.
MOVE IMMEDIATELY TO A STORM SHELTER... BASEMENT OR STURDY BUILDING IF
A TORNADO IS SIGHTED.
&&
LAT...LON 3505 9608 3474 9609 3469 9670 3489 9655
3487 9652 3492 9648 3508 9606
TIME...MOT...LOC 2339Z 256DEG 44KT 3482 9645
$$194
WWUS54 KOUN 202352
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
552 PM CST MON FEB 20 2012
OKC029-123-210002-
/O.CAN.KOUN.SV.W.0018.000000T0000Z-120221T0030Z/
COAL OK-PONTOTOC OK-
552 PM CST MON FEB 20 2012
...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED FOR
NORTHEASTERN PONTOTOC AND NORTHEASTERN COAL COUNTIES...
LAT...LON 3483 9609 3480 9637 3495 9639 3508 9606
3505 9608
TIME...MOT...LOC 2352Z 251DEG 47KT 3490 9622
$$
OKC063-210030-
/O.CON.KOUN.SV.W.0018.000000T0000Z-120221T0030Z/
HUGHES OK-
552 PM CST MON FEB 20 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CST
FOR SOUTHERN HUGHES COUNTY...
AT 552 PM CST...NATIONAL WEATHER SERVICE RADAR DETECTED A SEVERE
THUNDERSTORM 5 MILES NORTHEAST OF GERTY...MOVING EAST AT 55 MPH.
HAZARDS IN THE WARNING INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 60 MPH...
* LOCATIONS IN THE WARNING INCLUDE ATWOOD...CALVIN...GERTY AND
STUART.
LAT...LON 3483 9609 3480 9637 3495 9639 3508 9606
3505 9608
TIME...MOT...LOC 2352Z 251DEG 47KT 3490 9622
$$888
WWUS54 KOUN 210005
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
605 PM CST MON FEB 20 2012
OKC063-210014-
/O.CAN.KOUN.SV.W.0018.000000T0000Z-120221T0030Z/
HUGHES OK-
605 PM CST MON FEB 20 2012
...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED FOR SOUTHERN
HUGHES COUNTY...
THE SEVERE STORM HAS MOVED OUT OF THE COUNTY.
LAT...LON 3483 9609 3480 9637 3495 9639 3508 9606
3505 9608
TIME...MOT...LOC 0004Z 251DEG 47KT 3495 9605
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 20, 3:24 PM CST, 2 hours 4 minutes earlier.
Area forecast discussion, Feb 20, 3:24 PM CST, 2 hours 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
324 PM CST MON FEB 20 2012
.DISCUSSION...
STRONG TO SEVERE STORMS WILL BE POSSIBLE AHEAD OF DRYLINE AND MOST
IF NOT ALL WILL SHIFT EAST OF OUR WARNING AREA TOWARD 00Z. BEHIND
THE DRYLINE AND ALSO COLD FRONT THAT WILL CATCH UP TO DRYLINE...
VERY STRONG WEST AND NORTHWEST WINDS WILL BE SEEN INTO THE EARLY
EVENING. WE WENT AHEAD AND ISSUED A HIGH WIND WARNING FOR WESTERN
OKLAHOMA AND A SMALL PART OF WESTERN NORTH TEXAS WHERE THERE IS A
LIKELIHOOD OF SEVERE WIND GUSTS AND/OR SUSTAINED WINDS OVER 40 MPH.
MOST OF THE POST-DRYLINE WIND GUSTS HAVE BEEN 50 TO 55 MPH SO FAR BUT
A FEW 60-65 GUSTS HAVE OCCURRED AND ARE EXPECTED UNTIL SUNSET.
WIND ADVISORY WILL BE RETAINED FARTHER EAST AND THE RED FLAG
WARNING WAS ALSO RETAINED.
ANOTHER FRONT IS FORECAST THURSDAY...AND HEAD OF THIS WE WILL
BECOME PRETTY WARM ON WEDNESDAY WITH WESTERLY LOWER-LEVEL FLOW.
RETURN TO STRONG SOUTHERLY WINDS OVER THE WEEKEND AHEAD OF A
POTENTIALLY STRONG FRONT THAT IS PROGD BY GFS TO MOVE THROUGH
SUNDAY. ECM IS SLOWER...BRINGING FRONT INTO AREA MONDAY. WILL
LEAVE INITIALIZED LOW POPS ACROSS NORTHERN AND EASTERN PARTS OF
AREA SUNDAY INTO MONDAY.
&&
.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK 33 64 37 73 / 10 0 0 0
HOBART OK 29 66 36 70 / 10 0 0 0
WICHITA FALLS TX 32 69 42 73 / 10 0 0 0
GAGE OK 23 59 28 73 / 10 0 0 0
PONCA CITY OK 30 60 34 72 / 30 0 0 0
DURANT OK 37 65 48 71 / 20 0 0 0
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...WIND ADVISORY UNTIL 8 PM CST THIS EVENING FOR OKZ004>031-033>042-
044>046-050.
RED FLAG WARNING UNTIL 7 PM CST THIS EVENING FOR OKZ033-036-037-
044.
TX...WIND ADVISORY UNTIL 8 PM CST THIS EVENING FOR TXZ083>090.
RED FLAG WARNING UNTIL 7 PM CST THIS EVENING FOR TXZ083>090.
&&
30/11Hazardous weather outlook, Feb 20, 11:45 AM CST, 5 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1145 AM CST MON FEB 20 2012
OKZ004>048-050>052-TXZ083>090-211100-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1145 AM CST MON FEB 20 2012
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...THROUGH TONIGHT...
THUNDERSTORM OUTLOOK...
SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE MAINLY ACROSS
CENTRAL AND EASTERN OKLAHOMA THIS AFTERNOON. GIVEN THE STRENGTH OF
THE APPROACHING STORM SYSTEM...ISOLATED SEVERE THUNDERSTORMS WILL BE
POSSIBLE... MAINLY EAST OF A MEDFORD...TO ENID...TO OKLAHOMA CITY
AND ADA LINE LATE THIS AFTERNOON.
DISCUSSION...
AS A STRONG MID-LEVEL TROUGH MOVES THROUGH THE SOUTHERN PLAINS THIS
AFTERNOON AND TONIGHT...SCATTERED SHOWERS AND THUNDERSTORMS ARE
EXPECTED TO DEVELOP. THE FOCUS FOR THUNDERSTORM DEVELOPMENT
WILL BE A DRYLINE. THIS DRYLINE... CURRENTLY LOCATED ACROSS THE
EASTERN TEXAS PANHANDLE WILL MOVE THROUGH WESTERN OKLAHOMA TOWARD
CENTRAL OKLAHOMA DURING THE AFTERNOON HOURS. SCATTERED THUNDERSTORMS
ARE EXPECTED TO DEVELOP ALONG AND AHEAD OF THE DRYLINE BY
MID-AFTERNOON AND MOVE QUICKLY EAST AND NORTHEAST. THE STORMS ARE
EXPECTED TO MOVE OUT OF THE NWS NORMAN COUNTY WARNING AREA BY
SUNSET.
DESPITE LIMITED MOISTURE AND INSTABILITY...WIND FIELDS WILL BE QUITE
SUPPORTIVE OF SEVERE STORMS...AND ONE OR TWO STORMS COULD BECOME
SEVERE. WITH VERY COLD TEMPERATURES IN THE UPPER LEVELS...HAIL
APPEARS TO BE THE MAIN THREAT WITH ANY STORM THAT BECOMES
SEVERE...THOUGH DAMAGING WINDS WOULD ALSO BE POSSIBLE.
PROBABILITY TABLE...
VALID THROUGH 700 AM CST TUESDAY FEB 21.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...80 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...20 PERCENT.
OTHER HAZARDOUS WEATHER...
HIGH WINDS...LOW HUMIDITIES AND WARM TEMPERATURES WILL ELEVATE
WILDFIRE CONCERNS OVER WESTERN OKLAHOMA AND WESTERN NORTH TEXAS. A
RED FLAG WARNING IS IN EFFECT FOR ALL OF WESTERN NORTH TEXAS AND
SEVERAL COUNTIES IN SOUTHWEST OKLAHOMA. PLEASE REFER TO THE LATEST
RED FLAG WARNING ISSUANCE FOR MORE INFORMATION.
IN ADDITION...STRONG AND GUSTY WINDS WILL CREATE POTENTIALLY
HAZARDOUS TRAVEL CONDITIONS FOR MUCH OF OKLAHOMA AND WESTERN NORTH
TEXAS. A WIND ADVISORY IS IN EFFECT. PLEASE REFER TO THE LATEST WIND
ADVISORY ISSUANCE FOR MORE INFORMATION.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...
THUNDERSTORM OUTLOOK...
NO THUNDERSTORMS ARE EXPECTED
OTHER HAZARDOUS WEATHER...
WITH A DRY AIRMASS IN PLACE ACROSS OKLAHOMA AND WESTERN NORTH TEXAS
THROUGH LATE WEEK...HIGH TO VERY HIGH WILDFIRE POTENTIAL WILL
PERSIST.
THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT 5 AM
TUESDAY.
AUSTIN/30In the hours before
Local storm report, Feb 20, 2:50 PM CST, 2 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
250 PM CST MON FEB 20 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0240 PM NON-TSTM WND GST 4 SE HOBART 34.99N 99.04W
02/20/2012 M60 MPH KIOWA OK MESONET
0239 PM NON-TSTM WND GST GAGE 36.32N 99.76W
02/20/2012 M60 MPH ELLIS OK ASOS
&&
SCURLSpecial weather statement, Feb 20, 3:03 PM CST, 2 hours 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
303 PM CST MON FEB 20 2012
OKZ007-008-012-013-017>019-202130-
BLAINE OK-GARFIELD OK-GRANT OK-KAY OK-KINGFISHER OK-LOGAN OK-NOBLE OK-
303 PM CST MON FEB 20 2012
...SIGNIFICANT WEATHER ADVISORY...
THIS SIGNIFICANT WEATHER ADVISORY IS FOR BLAINE...GARFIELD...GRANT...
KAY...KINGFISHER...LOGAN AND NOBLE COUNTIES.
AT 303 PM CST...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM 5
MILES NORTH OF HILLSDALE TO 8 MILES SOUTH OF OMEGA...MOVING NORTHEAST
AT 45 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
LAT...LON 3618 9745 3572 9824 3617 9813 3617 9810
3625 9811 3666 9800 3701 9746 3701 9724Special weather statement, Feb 20, 3:35 PM CST, 1 hour 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
335 PM CST MON FEB 20 2012
OKZ018-019-024-025-027>029-039-202200-
CANADIAN OK-CLEVELAND OK-GRADY OK-KINGFISHER OK-LOGAN OK-MCCLAIN OK-
OKLAHOMA OK-STEPHENS OK-
335 PM CST MON FEB 20 2012
...SIGNIFICANT WEATHER ADVISORY...
THIS SIGNIFICANT WEATHER ADVISORY IS FOR CANADIAN...CLEVELAND...
GRADY...KINGFISHER...LOGAN...MCCLAIN...OKLAHOMA AND STEPHENS
COUNTIES.
AT 335 PM CST...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM 4
MILES NORTHEAST OF DOVER THE WEST SIDES OF THE OKLAHOMA CITY METRO
TO BLANCHARD... TO MARLOW...MOVING NORTHEAST AT 55 MPH.
HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH...
WIND GUSTS TO 50 MPH...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
LAT...LON 3614 9750 3601 9735 3599 9736 3599 9734
3585 9719 3440 9788 3438 9812 3545 9800
3613 9806Local storm report, Feb 20, 4:11 PM CST, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
411 PM CST MON FEB 20 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0240 PM TSTM WND GST 4 SE HOBART 34.99N 99.04W
02/20/2012 M60 MPH KIOWA OK MESONET
0330 PM TSTM WND GST 1 W KINGFISHER 35.86N 97.95W
02/20/2012 M61 MPH KINGFISHER OK MESONET
0345 PM TSTM WND GST 4 W OKLAHOMA CITY 35.47N 97.58W
02/20/2012 M69 MPH OKLAHOMA OK MESONET
0359 PM TSTM WND GST BRAMAN 36.92N 97.33W
02/20/2012 M63 MPH KAY OK CO-OP OBSERVER
&&
DWSpecial weather statement, Feb 20, 4:31 PM CST, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
431 PM CST MON FEB 20 2012
OKZ020-202245-
PAYNE OK-
431 PM CST MON FEB 20 2012
...SIGNIFICANT WEATHER ADVISORY...
THIS SIGNIFICANT WEATHER ADVISORY IS FOR PAYNE COUNTY.
AT 431 PM CST...A STRONG THUNDERSTORM WAS LOCATED 6 MILES SOUTH OF
LAKE CARL BLACKWELL...MOVING NORTHEAST AT 55 MPH.
HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH...
WIND GUSTS TO 50 MPH...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
LAT...LON 3622 9681 3617 9681 3617 9676 3614 9675
3595 9718 3611 9729 3626 9691 3625 9683Local storm report, Feb 20, 4:54 PM CST, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
454 PM CST MON FEB 20 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0425 PM TSTM WND GST 7 SSE RED ROCK 36.37N 97.13W
02/20/2012 M65.00 MPH NOBLE OK MESONET
&&
11The office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 20, 3:22 AM CST | Red Flag Warning | OUN | Cotton, Harmon, Jackson, Tillman | 16 hr |
| Feb 20, 3:03 PM CST | Special Weather Statement | OUN | Garfield, Grant, Kingfisher | 27 min |
| Feb 20, 3:07 PM CST | Severe Thunderstorm Warning | OUN | Garfield, Grant, Kay, Noble | 53 min |
| Feb 20, 3:12 PM CST | High Wind Warning | OUN | Beckham, Blaine, Caddo, Custer, Dewey, Ellis and 8 more | 4 hr |
| Feb 20, 3:35 PM CST | Special Weather Statement | OUN | Canadian, Grady, Kingfisher, Logan, Oklahoma, Stephens | 25 min |
| Feb 20, 3:52 PM CST | Severe Thunderstorm Warning | OUN | Lincoln, Logan, Oklahoma | 38 min |
| Feb 20, 3:56 PM CST | Severe Thunderstorm Warning | OUN | Garfield, Kay, Noble | 49 min |
| Feb 20, 4:03 PM CST | Severe Thunderstorm Warning | OUN | Cleveland, McClain, Pottawatomie, Seminole | 42 min |
| Feb 20, 4:26 PM CST | Severe Thunderstorm Warning | OUN | Lincoln, Payne | 31 min |
| Feb 20, 4:31 PM CST | Special Weather Statement | OUN | Payne | 14 min |
| Feb 20, 4:44 PM CST | Severe Thunderstorm Warning | OUN | Garvin, Hughes, Lincoln, McClain, Pontotoc, Pottawatomie and 1 more | 46 min |
| Feb 20, 5:42 PM CST | Special Weather Statement | OUN | Coal | 18 min |
| Feb 20, 5:47 PM CST | Severe Thunderstorm Warning | OUN | Atoka, Coal, Johnston, Pontotoc | 35 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.